How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Sawhney Your Own Question
Dr.Sawhney
Dr.Sawhney, Doctor
Category: Medical
Satisfied Customers: 7241
Experience:  MBBS,MS
4931939
Type Your Medical Question Here...
Dr.Sawhney is online now
A new question is answered every 9 seconds

Dr, i had couple of drinks in the night and today i woke up

This answer was rated:

Dr, i had couple of drinks in the night and today i woke up with bad headache and have vomitted twice ... what should i do

Welcome to justanswer.I am Dr.Sawhney and your complete satisfaction is my goal.

You should take small quantities of fluids every few minutes to get yourself hydrated.

Take pepto bismol which should help with the vomiting.

Take a painkiller like Advil for pain relief.

If you have any omeprazole or Nexium you should also take that.

Vitamin B6 also helps in this condition and if not handy you may get it from a nearby pharmacy.

Feel free to ask any follow up questions and take a moment to honor my work and time by rating my answer, hopefully, 5 stars.

Customer: replied 9 days ago.
I have omerprazole and was taking it but was not sure if i shoukd take it in this condition also csn i take panadol

Omeprazole is indicated here as it soothes the stomach lining which is irritated by alcohol.

Panadol should not be used as alcohol interferes with liver function and panadol has to be metabolized by liver thereby causing issues with panadol metabolism.

During this period even small doses of panadol can cause liver damage.Hence avoided.

Customer: replied 9 days ago.
Well i took panadol it as i cannot take advil because of my ibs.Should i go to a doctor

Not necessarily.

I have said that panadol should be avoided as it can cause liver damage but that does not mean that it will cause liver damage in every case.

You should just observe.

If your symptoms of vomiting or nausea persist you should go to a doctor, not otherwise.

Customer: replied 9 days ago.
Ok so now i will take omerprazole snd can i take verine, i did not eat anything since morning

Please excuse for the delay.I had been busy in an emergency.

You may take verine with omeprazole.You should eat carbohydrates to replenish your energy.

You may take sugar to start with.You may also take banana or rice as they are easier to digest.

Customer: replied 9 days ago.
Thanks alot

Thanks.

Do remember to rate my answer as this is the only way we get credited for our work and time.

Dr.Sawhney and other Medical Specialists are ready to help you